# SDR DXTA200601269

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 4,324 hours, 2,653 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pcb
- Part number: FE1027
- Part serial: 246
- Condition: Inoperative
- Part time: 4,324 hours, 2,653 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNCORRECTABLE T/O CONFIGURATION MASTER CAUTION ON TAKEOFF ROLL.  ALL PARAMETERS WERE MET.  BRAKES, FLAPS, AIRBRAKES, TRIM, AND AUTOPILOT WERE IN CORRECT POSITION.  NO MESSAGES ON EIED EITHER.  CAN'T CORRECT.  AUDIO WARNING, "NO TAKEOFF", ALSO CAME ON.  REMOVED PCB "20WW" SN 246 AND INSTALLED NEW PCB S/N 121 IN SAME LOCATION AS REQUIRED.  OPS CHECK GOOD ON T/O CONFIGURATION CIRCUITS AT THIS TIME.  WORK IAW FALCON 2000 M/M CH 31-100 AND 31-300.
